Journal article icon

Journal article

Counting phylogenetic networks

Abstract:
We give approximate counting formulae for the numbers of labelled general, treechild, and normal (binary) phylogenetic networks on n vertices. These formulae are of the form 2γnlogn+O(n), where the constant γ is 3/2 for general networks, and 5/4 for tree-child and normal networks. We also show that the number of leaf-labelled tree-child and normal networks with ℓ leaves are both 22ℓlogℓ+O(ℓ). Further we determine the typical numbers of leaves, tree vertices, and reticulation vertices for each of these classes of networks.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s00026-015-0260-2

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Role:
Author
Publisher:
Springer Verlag Publisher's website
Journal:
Annals of Combinatorics Journal website
Volume:
19
Issue:
1
Pages:
205-224
Publication date:
2015-01-21
DOI:
EISSN:
0219-3094
ISSN:
0218-0006
URN:
uuid:d8ca5b2a-bbf9-4720-a7dd-1844fc2c776d
Source identifiers:
516523
Local pid:
pubs:516523

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP